# SDR 9JLA201409111698

- Difficulty date: August 14, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N940JM
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 2,752 hours, 2,503 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 45AS6101523
- Part serial: 05L175
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH THE FLAPS FAILED TO EXTEND PAST 12 DEGREES.  THE CREW ABORTED THE LANDING & DIVERTED TO AN AIRPORT WITH A LONGER RUNWAY.  TROUBLESHOOTING FOUND THE RT FLAP FOLLOW UP SWITCH PN 45AS61015-23 DEFECTIVE. THE SWITCH WAS REPLACED WITH AN OVERHAULED UNIT & RIGGED IAW AMM.  OPERATIONS CHECKED OK.
